Alert archive / Michigan / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 90, NWS Northern Indiana

June 1, 2019Branch County, Hillsdale County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2019, 7:39 PM EDT for Branch County, Hillsdale County, Michigan. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2019, 7:39 PM EDT (23:39 UTC)
Expired
Jun 1, 2019, 8:45 PM EDT
In force
66 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Branch County, MI, Hillsdale County, MI

The radar

The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 5:37 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:20 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 1, 7:20 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
720 PM EDT Sat Jun 1 2019

.SYNOPSIS...
Issued at 259 PM EDT Sat Jun 1 2019

Showers and storms are possible through the late evening. Some of
these storms may be severe with hail and damaging winds. Cool and
dry conditions are expected Sunday through Tuesday but additional
rain is expected thereafter.

&&

.SHORT TERM...(This Evening through Tonight)
Issued at 259 PM EDT Sat Jun 1 2019

Continue to focus primarily on severe chances this afternoon and
into the late evening. Our CWA continues to destabilize this
afternoon with surface temps around 80F and relatively cold temps
aloft. Surface dewpoints continue to run a few degrees lower than
guidance but excellent low/midlevel lapse rates still yielding
around 2K J/kg 0-1km MLCAPE per SPC/RAP mesoanalysis. Still waiting
on a trigger though with general AVA/subsidence/capping over IN.
Elevated WAA supporting convection across Michigan but this forcing
remains just north of our CWA. Guidance suggests enough heating late
this afternoon to erode lingering cap (particularly NE) and old
outflow/differential heating boundaries/lake breeze could generate a
few isolated storms during the afternoon/early evening as suggested
by the RAP. If this occurs...there will be a marginal severe risk
for wind and hail due to instability but storms will remain "pulsey"
given complete lack of deep layer shear over our area this afternoon
and little/no forcing for organization.

Much better forcing (and shear) arrives later this evening with
approach of fairly vigorous shortwave currently entering northern IL.
Associated cold front won't cross our area until 01-05Z tonight. Two
areas for concern with this later activity. One...potential for a
few isolated storms to develop ahead of the main front. Similar to
this afternoon...this would tap into better diurnal instability but
lack better forcing/shear. Two...with primary shortwave/cold front.
Diurnal timing is not favorable but healthy midlevel CVA and lapse
rates aloft could maintain stronger updrafts into the late evening.
Hail and damaging winds would be the primary concern. Very wet
antecedent conditions always lead to some flooding concern with
thunderstorms but expect storms will move fairly quickly and remain
more on the scattered side. Bottomline...several lower-end chances
for severe storms through the late evening across much of the CWA.
The risk is certainly there but delineating any particular location
and exact timing is difficult in this scenario.

&&

.LONG TERM...(Sunday through Saturday)
Issued at 259 PM EDT Sat Jun 1 2019

Sun/Mon/Tue still looking dry and pleasant with brief period of
highly amplified flow leaving our region in cool/dry NNW flow.
Incoming airmass is relatively chilly with 850mb temps around 0C
across MI and only mid-single digits over Indiana. This yields highs
in the mid/upper 60s and lows Mon morning near 40F. Will still
likely be a fair amount of cu on Sunday and even an outside chance
for a shower in our far east with trough axis swinging through the
eastern Lakes but will hold with silent 10 PoP.

Our reprieve will be short-lived though. Westerly flow returns high
theta-e plume to the area Tuesday night with an upper low meandering
into the region by the weekend. This leads to several periods of
rain and cloudy skies.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 717 PM EDT Sat Jun 1 2019

Thunderstorms currently near terminals at onset of TAF cycle and
current storm motions should keep they away until main line of
storms in IL progress eastward this evening. Brief reduction in
both VISBY and CIGS as storms move over the terminals.
Thunderstorms will lose some intensity farther east as instability
decreases after sunset. Otherwise, dry after midnight and VFR for
the remainder of the forecast period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Heidelberger

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 1, 6:08 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
608 PM EDT Sat Jun 1 2019

INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016-
022215-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Marshall-Kosciusko-Whitley-Allen IN-Berrien-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/

...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a chance of thunderstorms through late evening. Some of
these storms may be severe with hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Dangerous swimming conditions are possible Sunday along the
southeast shore of Lake Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested at this time.

INZ013-015-020-022>027-032>034-OHZ024-025-022215-
Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-
Grant-Blackford-Jay-Van Wert-Allen OH-
608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/

This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.

.DAY ONE...Tonight.

There is a chance of thunderstorms through late evening. Some of
these storms may be severe with hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Dangerous swimming conditions are possible Sunday along the
southeast shore of Lake Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested at this time.

LMZ043-046-022215-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
608 PM EDT Sat Jun 1 2019

...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms are expected late this afternoon into early
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 7:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             NAPOLEON                41.39N 84.13W
06/01/2019  E0.75 INCH       HENRY              OH   EMERGENCY MNGR

&&

MCD
Local storm report, Jun 1, 7:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             NAPOLEON                41.39N 84.13W
06/01/2019  E0.75 INCH       HENRY              OH   EMERGENCY MNGR

0648 PM     HAIL             ELMIRA                  41.58N 84.31W
06/01/2019  E1.00 INCH       FULTON             OH   PUBLIC

0635 PM     FLASH FLOOD      1 WSW TEXAS             41.42N 83.97W
06/01/2019                   HENRY              OH   TRAINED SPOTTER

            SEVERAL REPORTS OF WATER FLOWING OVER THE
            ROAD BETWEEN GRAND RAPIDS OHIO AND NAPOLEON
            OHIO ALONG OLD US 24 NEAR CR 110.

0623 PM     HAIL             2 N LOCKE               41.50N 86.01W
06/01/2019  E0.75 INCH       ELKHART            IN   TRAINED SPOTTER

0605 PM     HAIL             1 WNW NAPOLEON          41.40N 84.14W
06/01/2019  E1.00 INCH       HENRY              OH   TRAINED SPOTTER

0604 PM     HAIL             NAPOLEON                41.39N 84.13W
06/01/2019  E0.75 INCH       HENRY              OH   EMERGENCY MNGR

0553 PM     HAIL             2 NE BRYAN              41.49N 84.53W
06/01/2019  E1.00 INCH       WILLIAMS           OH   PUBLIC

0548 PM     HAIL             LIBERTY CENTER          41.44N 84.01W
06/01/2019  E0.70 INCH       HENRY              OH   AMATEUR RADIO

0542 PM     HAIL             LAGRANGE                41.64N 85.42W
06/01/2019  E0.75 INCH       LAGRANGE           IN   AMATEUR RADIO

0541 PM     HAIL             1 W LAGRANGE            41.64N 85.44W
06/01/2019  E1.00 INCH       LAGRANGE           IN   PUBLIC

0540 PM     HAIL             2 N NAPOLEON            41.42N 84.13W
06/01/2019  E1.00 INCH       HENRY              OH   EMERGENCY MNGR

0528 PM     HAIL             2 N PULASKI             41.54N 84.51W
06/01/2019  E1.50 INCH       WILLIAMS           OH   TRAINED SPOTTER

0523 PM     HAIL             3 NW GOSHEN             41.60N 85.88W
06/01/2019  M1.00 INCH       ELKHART            IN   PUBLIC

0514 PM     HAIL             MONTPELIER              41.58N 84.60W
06/01/2019  E1.75 INCH       WILLIAMS           OH   TRAINED SPOTTER

            NICKLE TO GOLF BALL SIZED HAIL
            OBSERVED-SEVERAL REPORTS.

0514 PM     HAIL             1 NW MONTPELIER         41.59N 84.61W
06/01/2019  M1.00 INCH       WILLIAMS           OH   PUBLIC

0512 PM     HAIL             3 N GOSHEN              41.62N 85.83W
06/01/2019  E1.00 INCH       ELKHART            IN   PUBLIC

0507 PM     HAIL             3 SE DUNLAP             41.61N 85.88W
06/01/2019  E0.75 INCH       ELKHART            IN   TRAINED SPOTTER

            DIME TO PENNY SIZED HAIL OBSERVED.

0456 PM     HAIL             COLUMBIA                41.63N 84.79W
06/01/2019  E1.75 INCH       WILLIAMS           OH   911 CALL CENTER

0456 PM     HAIL             JIMTOWN                 41.64N 86.02W
06/01/2019  E0.70 INCH       ELKHART            IN   TRAINED SPOTTER

            UP TO HALF INCH DIAMETER HAIL OBSERVED WITH
            PEA SIZED HAIL.

0455 PM     HAIL             2 SSE MISHAWAKA         41.64N 86.16W
06/01/2019  E0.88 INCH       ST. JOSEPH         IN   TRAINED SPOTTER

0445 PM     HAIL             PLEASANT LAKE           41.57N 85.01W
06/01/2019  M0.88 INCH       STEUBEN            IN   PUBLIC

0445 PM     HAIL             3 WNW SILVER LAKE       41.64N 85.12W
06/01/2019  E0.75 INCH       STEUBEN            IN   AMATEUR RADIO

0443 PM     HAIL             3 W GULIVOIRE PARK      41.62N 86.31W
06/01/2019  E1.25 INCH       ST. JOSEPH         IN   PUBLIC

0440 PM     HAIL             3 SW GULIVOIRE PARK     41.59N 86.28W
06/01/2019  E1.00 INCH       ST. JOSEPH         IN   PUBLIC

0436 PM     HAIL             1 SSW ANGOLA            41.63N 85.00W
06/01/2019  E1.50 INCH       STEUBEN            IN   TRAINED SPOTTER

            SEVERAL REPORTS OF DIME TO PING PONG SIZED
            HAIL AROUND ANGOLA.

0436 PM     HAIL             1 SE GOLDEN LAKE        41.59N 85.05W
06/01/2019  E1.50 INCH       STEUBEN            IN   NWS EMPLOYEE

0436 PM     HAIL             SOUTH BEND              41.68N 86.27W
06/01/2019  E1.00 INCH       ST. JOSEPH         IN   PUBLIC

0435 PM     HAIL             4 ESE CRUMSTOWN         41.61N 86.33W
06/01/2019  E1.25 INCH       ST. JOSEPH         IN   PUBLIC

0435 PM     TSTM WND DMG     4 ESE CRUMSTOWN         41.61N 86.33W
06/01/2019                   ST. JOSEPH         IN   TRAINED SPOTTER

            LARGE LIMB, AROUND 6 INCHES IN DIAMETER
            DOWNED.

0432 PM     HAIL             BIG TURKEY LAKE         41.58N 85.19W
06/01/2019  E0.25 INCH       STEUBEN            IN   PUBLIC

0417 PM     HAIL             2 N ORLAND              41.76N 85.17W
06/01/2019  E0.25 INCH       STEUBEN            IN   TRAINED SPOTTER

0356 PM     HAIL             STURGIS                 41.80N 85.42W
06/01/2019  E0.75 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

0355 PM     HAIL             STURGIS                 41.80N 85.42W
06/01/2019  E0.70 INCH       ST. JOSEPH         MI   PUBLIC

            0.5 INCH TO 0.7 INCH.

0340 PM     HAIL             2 W LA PORTE            41.61N 86.75W
06/01/2019  E0.70 INCH       LA PORTE           IN   PUBLIC

            HAIL SIZE 0.5 INCH TO 0.7 INCH.

0317 PM     HAIL             MALINTA                 41.32N 84.04W
06/01/2019  M0.25 INCH       HENRY              OH   BROADCAST MEDIA

0313 PM     HAIL             4 WSW EDWARDSBURG       41.78N 86.15W
06/01/2019  M0.70 INCH       CASS               MI   PUBLIC

&&
Local storm report, Jun 1, 7:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             1 E CHURUBUSCO          41.23N 85.31W
06/01/2019  E0.70 INCH       ALLEN              IN   TRAINED SPOTTER

&&

MCD
Special weather statement, Jun 1, 7:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Northern Indiana
731 PM EDT Sat Jun 1 2019

OHZ016-020000-
Putnam-
731 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PUTNAM COUNTY...

At 731 PM EDT, a strong thunderstorm was located over Leipsic, or
near Ottawa, moving east at 30 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Ottawa, Leipsic, Glandorf, West Leipsic, Gilboa, Belmore and
Prentiss.

Seek shelter until this storm passes.

&&

LAT...LON 4095 8403 4112 8411 4117 8398 4117 8388
      4098 8388
TIME...MOT...LOC 2331Z 250DEG 25KT 4107 8398

HAIL...0.88IN
WIND...30MPH

MARSILI
Local storm report, Jun 1, 7:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
737 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 E BUTLER              41.43N 84.83W
06/01/2019  E1.00 INCH       DE KALB            IN   TRAINED SPOTTER

&&

MCD
Local storm report, Jun 1, 7:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             2 NE OTTAWA             41.04N 84.01W
06/01/2019  E0.88 INCH       PUTNAM             OH   TRAINED SPOTTER

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:39 PM EDTSpecial Weather StatementIWXLaPorte51 min
Jun 1, 4:05 PM EDTSpecial Weather StatementIWXLaPorte25 min
Jun 1, 4:09 PM EDTSpecial Weather StatementIWXSteuben36 min
Jun 1, 4:20 PM EDTSpecial Weather StatementIWXSteuben25 min
Jun 1, 4:33 PM EDTSpecial Weather StatementIWXSaint Joseph27 min
Jun 1, 4:33 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben57 min
Jun 1, 4:35 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph40 min
Jun 1, 4:57 PM EDTSpecial Weather StatementIWXFulton33 min
Jun 1, 5:03 PM EDTFlash Flood WarningIWXSteuben3 hr
Jun 1, 5:06 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Saint Joseph39 min
Jun 1, 5:26 PM EDTSevere Thunderstorm WarningIWXSteuben34 min
Jun 1, 5:39 PM EDTSevere Thunderstorm WarningIWXLaGrange, Steuben51 min
Jun 1, 5:52 PM EDTSpecial Marine WarningIWX83 min
Jun 1, 6:04 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben41 min
Jun 1, 6:19 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph41 min
Jun 1, 6:23 PM EDTSpecial Weather StatementIWXLaGrange, Noble37 min
Jun 1, 6:33 PM EDTSpecial Weather StatementIWXDeKalb27 min
Jun 1, 6:43 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben34 min
Jun 1, 6:53 PM EDTSpecial Weather StatementIWXLaGrange37 min
Jun 1, 6:59 PM EDTSpecial Marine WarningIWX91 min
Jun 1, 7:09 PM EDTSpecial Weather StatementIWXDeKalb51 min
Jun 1, 7:13 PM EDTSpecial Weather StatementIWXSteuben32 min
Jun 1, 7:20 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben40 min
Jun 1, 7:52 PM EDTSpecial Weather StatementIWXSteuben38 min
Jun 1, 7:58 PM EDTSpecial Weather StatementIWXMarshall, Pulaski, Starke32 min
Jun 1, 11:16 AM EDTRiver Flood WarningIWXDefiance, Fulton, Williams11 days
Jun 1, 3:45 PM EDTSpecial Weather StatementIWXHenry45 min
Jun 1, 4:51 PM EDTSevere Thunderstorm WarningIWXWilliams54 min
Jun 1, 4:58 PM EDTSpecial Weather StatementIWXFulton32 min
Jun 1, 5:21 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams54 min
Jun 1, 5:34 PM EDTSevere Thunderstorm WarningIWXFulton, Henry41 min
Jun 1, 5:46 PM EDTSevere Thunderstorm WarningIWXFulton, Williams59 min
Jun 1, 5:59 PM EDTFlash Flood WarningIWXFulton, Henry, Williams4 hr
Jun 1, 6:16 PM EDTSevere Thunderstorm WarningIWXHenry44 min
Jun 1, 6:29 PM EDTSevere Thunderstorm WarningIWXFulton, Williams46 min
Jun 1, 6:52 PM EDTSevere Thunderstorm WarningIWXFulton, Henry38 min
Jun 1, 7:04 PM EDTSevere Thunderstorm WarningIWXWilliams56 min
Jun 1, 7:14 PM EDTSevere Thunderstorm WarningIWXDefiance46 min
Jun 1, 7:23 PM EDTSevere Thunderstorm WarningIWXHenry37 min
Jun 1, 7:31 PM EDTSpecial Weather StatementIWXPutnam29 min
Jun 1, 7:39 PM EDTSevere Thunderstorm WarningIWXFulton, Williams51 min
Jun 1, 7:43 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Williams77 min
Jun 1, 7:46 PM EDTSpecial Weather StatementIWXDefiance44 min
Jun 1, 7:57 PM EDTSevere Thunderstorm WarningIWXFulton, Williams48 min
Jun 1, 3:29 PM EDTSpecial Weather StatementIWXSaint Joseph46 min
Jun 1, 3:59 PM EDTSpecial Weather StatementIWXBranch46 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.